# SDR MALA975302

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3327 - AFTER TAKEOFF WHEN SELECTING ECU FROM TOP TO NORM, THE LEFT ENGINE SURGED ABOUT 1.5 PERCENT TQ TO 20 PPH FUEL.  RETURNED TO MSP.  REMOVED AND REPLACED HMU.  OPS CHECK GOOD.  (M)
